This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I'm a 61 year old male. Usually after urination I notice a small yellowish substance on my underwear or tissue, usually at night after urination. The substance than hardens. The spots have been getting more frequent. I also notice a slight soreness on the tip of my penis after urination which goes away. I also have been taking Lexapro recently. Any ideas??
This may be urine or it may be that an underlying infection is present. If you have any symptoms of burning or tingling during urination, then a lower urinary tract infection may be present. I suggest that you have your urinalysis done and have this assessed. We may need to rule out an infection here.
Or were any of these tests done before?
Wash the genitals gently with a mild cleanser after urination. Urine may be an irritant especially when taking medications. It may irritate the glans (glands) and the urethral opening and lead to a burning or tingling sensation.
Are there other signs or symptoms present? Penile discharge could be an infection or irritation of the urethra, inflammation of the prostate or from a sexually transmitted disease. In particular, gonorrhea presents with thick, yellow discharge from the penis and pain when urinating. The opening of the penis may be sore. It would be best to see your doctor for further evaluation and management.
Take care and keep us posted.
Docs, Most of these tests were done before. A cat scan showed some kidney stones but no pain so far. The discharge is mostly at night and is a yellow hardening substance similiar to like semen. I haven't been with anyone in a long, long time. No pain when urinating but a slight discomfort. Hardly no discharge during the day. Thanks
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.